Jump to content

shaky/trembly all over


sfr100
 Share

Recommended Posts

Hi I was just given cymbalta and have taken it for 3 days to supposedly help with these tremors. So far nothing but feeling wasted and nauseous. And still tremulous! Anyone have any ideas? Is this supposed to help after you've been on it awhile or if I think I'm feeling worse should I stop?

Also are the shaky/trembly feeling from to many catecholemines circulating. Dr. G did a catecholemine test but I have not heard the results yet. Susan

Link to comment
Share on other sites

Hi susan..

I have been on cymalta since the tail end of september.. i get/have gottne the same kinda reaction that you are speaking of.. um in the beginning I wanted to stop taking it b/c it made me feel so badly.. but once the cr*ppy feeling went away I ddi notice a diference.. it helps w/ the bone/leg pain i get to a small degree.. and it helps me sleep a tad bit better..

Like i said I have beeen on it since september.. I still get the reaction that you are speaking of..I started out on 30mg once a day.. and then we (Bev..from Dr grubb office) we knocked it down to 20 mg. and I tolerate that better.. Um I have found that you have a to eat a decent amount of food before you take the cymbalta.. atleast for me I do.. in orer to not gett the bad nausea and shakes/chills..it doesnt always help.. but most of the time does..

it is totally up to you about stopping the med.. its a matter of what you can handle..i know in the beginning I so wanted to stop taking it.. but ti does help if you can find the right dose for you.. and can adjust to the side effects.. hang in there susan.. and I hope that you feel better soon

HUGS

Linda

Link to comment
Share on other sites

Tremors is one of my main symptoms from POTS - and yes, tremors are a symptom of overactivity of the autonomic nervous system. However a conventional catecholemine test may not show anything abnormal.

With POTS the problem seems to be that the reuptake of norepinephrine is faulty - meaning that when you stand excessively or during a tilt table test norepinephrine levels will become excessive and cause vasodilationg and excessive autonomic nervous system activity,

If you want to find the problem, you have pots and your catecholemine test come back normal get your doctor to check your norepinephrine levels checked during tilt table test and to look for the metabolite of norepinephrine during this test which will normally be low in Pots patients,

but to conclude - i get tremors - the more i stand or do work around the house the more i tremble - its one of my main symptoms - when i get an adrenalin rush i shake like nothing else

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...